# SDR AALA20090427TUL04

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, 5 SUPPORT ANGLES CRACKED BELOW TRANSITION PANEL AT STATION 500F TO 500H, LEFT SIDE.  REMOVED AND REPLACED SUPPORT ANGLES PER SRM 51-10-02-OG.
